MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO 01.26.3644HCT FLAT PE HC LINER Ø 36 / E; HIP FLAT PE HC LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO 01.26.3644HCT FLAT PE HC LINER Ø 36 / E; HIP FLAT PE HC LINER
Catalog Number 01.26.3644HCT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-apr-2024 lot 2118278: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-12-22.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Other component involved (not registered in us): implants from ceramtec 38.49.7175.925.00 biolox delta ceramic ball head 12/14 ø 36 size xl +8 lot.7011170104.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of any pre-existing material defect or non-conformities regarding sterilisation.Due to the fact that the femoral head at issue was not provided, it is not possible to carry out any further investigations.During the management and analysis of the complaint mdr (b)(4) related to the stem breakage, we found that the intermediate revisions had not been previously notified and for this reason these revisions has been notified today.
 
Event or Problem Description
At about 8 days after primary, the patient has been revised because of surgical wound issues.In details, serous secretions from the wound were noted.Mobile components of the prosthesis have been revised successfully.

Brand Name
LINER: VERSAFITCUP CC TRIO 01.26.3644HCT FLAT PE HC LINER Ø 36 / E
Common Device Name
HIP FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19266722
Report Number3005180920-2024-00304
Device Sequence Number6981603
Product Code LZO
UDI-Device Identifier07630030807671
UDI-Public07630030807671
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.3644HCT
Device Lot Number2118278
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight115 KG